UTokyo Repository 東京大学

UTokyo Repository >
139 大気海洋研究所 >
10 気候システム研究系 >
1391010 学術雑誌 >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/51843

タイトル: Asymptotic theory for optically thick layers : application to the discrete ordinates method
著者: Nakajima, Teruyuki
King, Michael D.
キーワード: Multiple scattering
radiative transfer
asymptotic theory
discrete ordinates method
発行日: 1992年12月20日
出版者: Optical Society of America
掲載誌情報: Applied Optics. Vol. 31, No. 36, 20 December 1992, pp. 7669-7683
抄録: Asymptotic expressions for the reflected, transmitted, and internal scattered radiation field in optically thick, vertically homogeneous, plane-parallel media are derived from first principles by using the discrete ordinates method of radiative transfer. Compact matrix equations are derived for computing the escape function, diffusion pattern, diffusion exponent, and the refiection function of a semi-infinite atmosphere in terms of the matrices, eigenvectors, and eigenvalues that occur in the discrete ordinates method. These matrix equations are suitable for numerical computations and are valid throughout the full range of single scattering albedos. The present formulations are validated by comparing them with established methods of radiative transfer.
URI: http://hdl.handle.net/2261/51843
ISSN: 00036935
出現カテゴリ:014 自然科学
1391010 学術雑誌


ファイル 記述 サイズフォーマット
Nakajima1992OSA_H24P26.pdf1.9 MBAdobe PDF見る/開く



Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください